With the timeless phrase ‘why not, it’s Christmas?’ uttered throughout the festive season, it is of no surprise many of us come to regret our festive overindulgence in
A hospitalized man’s case took a strange turn when his urine became a murky shade of green, according to a new report.
Although alarming, the unusual color turned out to be a harmless side effect of his medication.
The 62-year-old man had chronic obstructive pulmonary disease (COPD), a progressive lung disease, and he went to the emergency room after having difficulty breathing for two days, according to the report, published Wednesday (Dec. 2) in The New England Journal of Medicine.
The man had high levels of carbon dioxide in his blood, a condition that can be life-threatening. The man was admitted to the intensive care unit, placed on a ventilator and given a general anaesthetic called propofol.
Five days later, the man’s